Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The domain spaces of quasilogarithmic operators
HTML articles powered by AMS MathViewer

by M. Cwikel, B. Jawerth and M. Milman PDF
Trans. Amer. Math. Soc. 317 (1990), 599-609 Request permission

Abstract:

The construction of intermediate Banach spaces in interpolation theory and the study of commutator inequalities in this context are closely related to certain nonlinear operators $\Omega$. Here an explicit characterization of the domain spaces of these operators $\Omega$ is obtained, and the characterization is related to logarithmic Sobolev inequalities.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46M35
  • Retrieve articles in all journals with MSC: 46M35
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 317 (1990), 599-609
  • MSC: Primary 46M35
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0974512-4
  • MathSciNet review: 974512